# SDR ICZL20120525001

- Difficulty date: May 15, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N13KJ
- Make and model: Doug MD500E
- Aircraft serial: 0444E
- Aircraft time: 2,260 hours, 2,700 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100516M
- Part serial: 2222F501
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,982 hours, 2,700 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SMALL DING FOUND IN MAIN ROTOR BLADE AFTER FLIGHT.  CRACK WAS FOUND IN AFT RADIUS OF DING.  DAMAGED AREA WAS LOCATED 46.25 INCHES INBOARD OF THE BLADE TIP ON THE LOWER SIDE OF THE LEADING EDGE.
